# SDR CALA2021100601791

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 52,046 hours, 4,953 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 071701100
- Part serial: 74414
- Condition: Discharged
- Location: Door / L-3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L3 EMERGENCY LIGHT BATTERY PACK M33400 FOUND CAPACITY LOW D URING DEEP CYCLE,REFER HAECO NON-ROUTINE LP:9459704,ORIGINATED B Y EMP V905359,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903672,REPLACED DOOR L3 PACK M33400 AND PERFOR MED OPERATIONAL TEST OF THE NEW BATTERY PACK THE RESULT WAS NORM AL PER AMM 33-51-06-960-802 REV 92.
